I have been shooting herion for about six months straight anywhere from two to four shots a day dependeing. I am currently trying hard to quit and am on my 26 hour free of any herion i did take three tremedol and one zanac, I am wanting to get on ceboxian and have about five of the 1 mg pills so i figured i would wait till i absouletly could not take the wd anymore to take 1 mg of ceboxian so far it is now 26 hours soberness from herion and i am not feeling anything, can anyone tell me why and is it possible to go cold turkey at this time and not have to rely on the ceboxian
Quit heroin - why am i feeling so good?
- 17 May 2011 by denise_romero19
- 23 August 2011
- suboxone, heroin, tramadol, withdrawal, addiction
Added 18 May 2011:
ok so i made it 42 hours then my dts came on hard and i took 1 mg of ceboxian waited a hour and it did not help so then took 1 more mg of ceboxian after that i felt ok buttwo hours later my stomach started hurting so bad it felt like someone was stabbing me over and over so i took a bath then laid down did not help so e nded up relapsing... but planning on waiting as long as i can to take the ceboxian, any ideas would be awesome
Perhaps you should consider a rehab to kick the heroin. At the very least consider having a friend with you till the withdrawls are over. Kicking heroin won't kill you. It may feel like it, but it won't. If you have no insurance to cover a rehab check the phone book for resources available to you.
You need to be in sufficient withdrawals before taking the Suboxone other wise you will experience precipitated withdrawals which is what it sounds like happened. You can google the "COWS scale". It is a series of questions to judge if you are in sufficient withdrawals to take the suboxone without causing precipitated withdrawals. You need to score around a 24 to be safe to take the Suboxone and it needs to be at least 24 hours after your last use.
It explain what precipitated withdrawals are and how to use the COWS sheet.
if you google the Thomas recipe there are a lot of good suggestions such as supplements, things to take over the counter which will possibly aid the Suboxin and make the withdrawls easier to tolerate, just be careful trying hot baths case ease and relax restless leg syndrome which is one reason your legs and parts ache the water has a relaxing effect on your muscles, google this and have a look and see if some of these thigs won't help
Denise, I just want to say listen to the people on here giving you advice, they will not lead you wrong. Good luck, hang in there, I know its not going to be easy. You will be in my thoughts and prayers. Stay strong, anything you want bad enought you can get.
Okay so its *suboxone and either when you took it you werent in wd yet (which you have to be for it to work) also, they come in 2mg tiny pills and 8mg pills. You may not have taken enough. That is why they reccomend doctor supervision so they can help get you to your correct dosage. Try again, just make sure you are in a state of withdrawal when you take the sub. Good luck! Get off the black... so much more to life. Im six months clean and am currently detoxing from... who woulda thought, suboxone.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Jun 2018 • 84 answers
Updated 8 Jan 2011 • 4 answers
Updated 13 Feb 2012 • 5 answers
Updated 5 Dec 2018 • 5 answers
Updated 13 Jul 2011 • 3 answers